# SDR DALA2025022701547

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 11,365 hours, 1,295 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 OXYGEN MASK DOOR ABOVE FA JUMP SEAT AT 1R WILL NOT CLOSE. CORRECTIVE ACTION: RE-PACKED MASKS AND CLOSED O2 DOOR PER A330 AMM 35-23. OK FOR SERVICE. (6960158)
